# SDR QXEA200701348

- Difficulty date: August 17, 2007
- Submitted: August 23, 2007
- Operation: Air carrier
- Aircraft: N604QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10019
- Aircraft time: 15,006 hours, 10,733 cycles
- Engine: Ge CF348C1
- System (JASC): 7320 · Fuel Controlling System
- Part: Fadec
- Part number: 4120T00P37
- Part serial: LMDL0281
- Condition: Faulted
- Location: Lt Engine
- Part time: 3,374 hours, 2,307 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BOI - RECEIVED A LEFT ENGINE DEGRADE CAUTION MESSAGE IN FLIGHT.  RETURNED TO THE FIELD.  MAINTENANCE FOUND THE LEFT FADEC HAD A INTERNAL FAULT AND REPLACED THE FADEC.  AS A PRECAUTION ALSO REPLACED THE K19 AND K21 RELAYS AS A PRECAUTION.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
